RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 529–538 (Mi mz6710)  

This article is cited in 2 scientific papers (total in 2 papers)

On a problem of Bochner and von Neumann

V. V. Zhikov

M. V. Lomonosov Moscow State University

Abstract: The following theorem is proved. If there exists an everywhere dense set $\Gamma$ such that every solution of the equation $v_t'=-iA^*v$ satisfying the condition $v(0)\in\Gamma$ is defined on the entire axis and is bounded, then every compact solution of the equation $u'_t=iAu$ is an almost-periodic function.

Full text: PDF file (731 kB)

English version:
Mathematical Notes, 1968, 3:5, 337–342

Bibliographic databases:

UDC: 513.88
Received: 06.07.1967

Citation: V. V. Zhikov, “On a problem of Bochner and von Neumann”, Mat. Zametki, 3:5 (1968), 529–538; Math. Notes, 3:5 (1968), 337–342

Citation in format AMSBIB
\Bibitem{Zhi68}
\by V.~V.~Zhikov
\paper On a~problem of Bochner and von Neumann
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 529--538
\mathnet{http://mi.mathnet.ru/mz6710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228802}
\zmath{https://zbmath.org/?q=an:0179.47401}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 337--342
\crossref{https://doi.org/10.1007/BF01150985}


Linking options:
  • http://mi.mathnet.ru/eng/mz6710
  • http://mi.mathnet.ru/eng/mz/v3/i5/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, B. M. Levitan, “Favard theory”, Russian Math. Surveys, 32:1 (1977), 129–180  mathnet  crossref  mathscinet  zmath
    2. A. I. Shtern, “Almost periodic functions and representations in locally convex spaces”, Russian Math. Surveys, 60:3 (2005), 489–557  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020